# SDR YENA20130501094

- Difficulty date: May 1, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 2063
- Aircraft time: 39,474 hours, 14,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6499 MCO-SAL, DURING HEAVY MAINTENANCE CHECK THE TECHNICIAN REPORTED CORROSION ON LOWER SILL AT FR 68 STR 23R AFT PAX CABIN.  ACCOMPLISHED REPAIR OF CORROSION AFFECTED AREAS ON THE R2 DOOR LOWER SILL OF FRAME 68 IAW A13-248-01.
